| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical technician reported following the intraocular lens (iol) implantation the patient could not deal with visual disturbances.Approximately nine months post initial implantation the lens was explanted in a secondary procedure and was replaced with a monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.5., b.6., b.7., d.10., e.4., h.3., h.6., and h.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating the patient had experienced glare and halos.The prognosis was good and the symptoms have resolved after the lens was exchanged.The patient was not hospitalized for the event.